Advertisement

Journal of Mathematical Sciences

, Volume 170, Issue 2, pp 229–237 | Cite as

Atiyah–Bott index on stratified manifolds

  • V. E. Nazaikinskii
  • A. Yu. Savin
  • B. Yu. Sternin
Article

Abstract

We define the Atiyah–Bott index on stratified manifolds and propose a formula for it in topological terms. Moreover, we give examples of the calculation of the Atiyah–Bott index for geometric operators on manifolds with edges.

Keywords

Manifold Exact Sequence Dirac Operator Boundary Mapping Toeplitz Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. F. Atiyah and R. Bott, “The index problem for manifolds with boundary,” Bombay Colloquium on Differential Analysis, Oxford: Oxford Univ. Press, 175–186 (1964).Google Scholar
  2. 2.
    N. Higson and J .Roe, Analytic K-Homology, Oxford Univ. Press, Oxford (2000).zbMATHGoogle Scholar
  3. 3.
    B. Monthubert, “Pseudo-differential calculus on manifolds with corners and groupoids,” Proc. Amer. Math. Soc., 127, No. 10, 2871–2881 (1999).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    B. Monthubert and V. Nistor, “A topological index theorem for manifolds with corners,” arXiv:math.KT/0507601 (2005).Google Scholar
  5. 5.
    V. E. Nazaikinskii, A. Yu. Savin, and B. Yu. Sternin, “Pseudo-differential operators on stratified manifolds. I,” Differ. Uravn., 43, No. 4, 519–532 (2007).MathSciNetGoogle Scholar
  6. 6.
    V. E. Nazaikinskii, A. Yu. Savin, and B. Yu. Sternin, “Pseudo-differential operators on stratified manifolds. II,” Differ. Uravn., 43, No. 5, 685–696 (2007).MathSciNetGoogle Scholar
  7. 7.
    V. E. Nazaikinskii, A. Yu. Savin, and B. Yu. Sternin, “On a homotopic classification of elliptic operators on sratified manifolds,” Izv. Ross. Akad. Nauk Ser. Mat., 71, No. 6, 91–118 (2007).MathSciNetGoogle Scholar
  8. 8.
    V. A. Plamenevskii and V. N. Senichkin, “Representations of C *-algebras of pseudo-differential operators on piecewise-smooth manifolds,” Algebra Anal., 13, No. 6, 124–174 (2001).MathSciNetGoogle Scholar
  9. 9.
    H. Upmeier, “Toeplitz operators and index theory in several complex variables,” in: Operator Theory: Operator Algebras and Applications. Part 1, Amer. Math. Soc., Providence, Rhode Island (1990), pp. 585–598.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • V. E. Nazaikinskii
    • 1
  • A. Yu. Savin
    • 2
  • B. Yu. Sternin
    • 2
  1. 1.Institute for Problems in MechanicsRussian Academy of ScienceMoscowRussia
  2. 2.Independent University of MoscowMoscowRussia

Personalised recommendations